# SDR ASAA9880008

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, CORROSION WAS FOUND ON FLOOR MEMBRANE UNDER GALLEY 2 INBOARD MOUNT AT FS 229.  REPAIRED WITH DOUBLER IAW ASA EA 5320-01203.  (M)
